# SDR SWAA2024010424359

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL WEB ON ENGINE 1 2023-719998<[01] REPLACED WEB INBOARD FAN COWL ON ENGINE 1 IAW B737-800 SRM 51-40-02 AND CMM 71-13-30.;[02] CERTIFIED STEP 1 COMPLETED
